Atoma Extra Strength Acetaminophen Tablets
Atoma Extra Strength Acetaminophen Tablets
Atoma Extra Strength Acetaminophen Tablets
Atoma Extra Strength Acetaminophen Tablets
Atoma Extra Strength Acetaminophen Tablets
Health Yourself Today

Atoma Extra Strength Acetaminophen Tablets

Regular price $5.99 $0.00

Indications: Use to relieve mild to moderate pain and to reduce fever. Anti-pyretic: against fever, fever due to colds and flu, and fever due to immunization. Analgesic to relieve: mild to moderate aches and pains (e.g. minor muscle pain, minor backache); headache, tension headache; pain of mild to moderate migraine; mild to moderate pain due to arthritis or rheumatism; pain of menstrual cramps; mild to moderate pain following dental work or intervention, toothache; pain due to minor muscle sprains and strains; pain (aches) due to colds and flu; pain due to immunization.

Dosage: Adults and children 12 years and older: Take 1 tablet every 4-6 hours, not exceeding 12 tablets per day. If pain does not respond to 1 tablet, take 2 tablets at next dose.

Caution: Keep out of reach of children. This package contains enough drug to seriously harm a child. Do not take more than the recommended dose unless advised by your doctor. Use the smallest effective dose. Taking more than the maximum daily dose may cause severe or possibly fatal liver damage. Do not take if allergic to acetaminophen. Consult a doctor if: you develop allergic reactions such as wheezing, rash or itching, your symptoms last for more than 5 days, or fever lasts more than 3 days. Ask a doctor or pharmacist before use if you are pregnant or breastfeeding; have chronic alcoholism; have serious liver or kidney disease; use any other medications including natural health products, prescription drugs, salicylates or other pain and fever relief medications (nonsteroidal anti-inflammatory drugs [NSAIDs]). In case of overdose: Call a Poison Control Centre or doctor immediately, even if you do not notice any signs or symptoms. Within the first 24 hours, you may experience increased sweating, nausea, vomiting, stomach pain and loss of appetite.

Store at room temperature (15°C - 30°C).

Medicinal Ingredients: Acetaminophen 325mg per tablet.
Non-Medicinal Ingredients: Allura Red AC (FD&C Red No. 40) Aluminum Lake, Macrogol/PEG 3350, Polyvinyl Alcohol, Povidone, Pregelatinized Starch, Soya Lecithin, Stearic Acid, Sucralose, Sunset Yellow FCF (FD&C Yellow No. 6) Aluminum Lake, Talc and Titanium Dioxide.